# SDR DALA2022071804953

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,049 hours, 19,078 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, I

## Discrepancy

SHIP 0176 -DIV/PRESS- TO MCI DURING MAINTENANCE REPOSITION FERRY DUE TO LOSS OF LT HPSOV AND "CABIN ALTITUDE WARNING" EICAS MESSAGE, INITIATED RAPID DECENT. CORRECTIVE ACTION: DEFERRED LT HPSOV PER MEL. REPAIRED AFT CARGO DOOR SEAL DEPRESSOR. (7054022)
